Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 14, Pages 2195-2205
http://dx.doi.org/10.1155/IJMMS.2005.2195

Compact compatible topologies for graphs with small cycles

1Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria, México DF 04510, Mexico
2Departamento de Matemáticas, Universidad Autónoma Metropolitana, Unidad Iztapalapa, Avenida San Rafael Atlixco 186, Apartado Postal 55-532, México DF 09340, Mexico

Received 11 November 2004; Revised 12 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor Neumann-Lara and Richard G. Wilson, “Compact compatible topologies for graphs with small cycles,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2195-2205, 2005. doi:10.1155/IJMMS.2005.2195